Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | T
Number of items: 2.


Abdullah, Abdul Rahman and Shariffudin, Rio Hirowati (2000) Simulations of four independent groups of hamiltonian circuited unknowns in the numerical solutions of elliptic partial differential equations. International Journal of Computer Mathematics, 76 (1). pp. 105-117. ISSN 0020-7160, DOI


Tam, Jun Hui and Ong, Zhi Chao and Ismail, Zubaidah and Ang, Bee Chin and Khoo, Shin Yee (2019) A new hybrid GA−ACO−PSO algorithm for solving various engineering design problems. International Journal of Computer Mathematics, 96 (5). pp. 883-919. ISSN 0020-7160, DOI

This list was generated on Wed Jun 7 05:56:52 2023 +08.